Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 518343, 11 pages
http://dx.doi.org/10.1155/2014/518343
Research Article

Convergence of Variational Iteration Method for Solving Singular Partial Differential Equations of Fractional Order

1Faculty of Science and Technology, Universiti Sains Islam Malaysia, 71800 Nilai, Malaysia
2Department of Mathematics, Faculty of Science, University Putra Malaysia, 4300 Serdang, Selangor, Malaysia

Received 5 March 2014; Revised 16 May 2014; Accepted 10 June 2014; Published 16 July 2014

Academic Editor: Dumitru Baleanu

Copyright © 2014 Asma Ali Elbeleze et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Asma Ali Elbeleze, Adem Kılıçman, and Bachok M. Taib, “Convergence of Variational Iteration Method for Solving Singular Partial Differential Equations of Fractional Order,” Abstract and Applied Analysis, vol. 2014, Article ID 518343, 11 pages, 2014. https://doi.org/10.1155/2014/518343.